Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of a property of an acnodal cubic curve


Author: Harold Hilton
Journal: Bull. Amer. Math. Soc. 29 (1923), 303-308
DOI: https://doi.org/10.1090/S0002-9904-1923-03727-0
Correction: Bull. Amer. Math. Soc., Volume 29, Number 9 (1923), 417--417
MathSciNet review: 1560735
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03727-0

American Mathematical Society